| Catalog Number |
8065000296 |
| Medical Device Problem Code |
Unexpected Shutdown (4019)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
08/11/2026
Type of Reportable Event
Malfunction
Event or Problem Description
A physician reported that ophthalmic console unexpectedly powered off while on standby during surgery.The console was recovered after the restart.Procedure details and patient impact have not been provided.No further information is expected, as the customer was unwilling to provide additional details.
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.The manufacturer internal reference number is: (b)(4).